# SDR SWIA200413244

- Difficulty date: April 23, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 3,916 hours, 3,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, FS 621 RIGHT FLOOR SUPPORT ANGLE RBL41 CRACKED.  ACCOMPLISHED REPAIR ON FLOOR SUPPORT ANGLE IAW CRJ REO 601R-53-61-117 REV. A. REF. RII53-401.
